# SDR CNQR2016F00188

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ7918C
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 13,517 hours, 8,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722166167221462
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,517 hours, 8,139 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LOWER WING SKIN CORROSION.  REPORT S-750-0183/12RD DATED AUG 24, 2016 WITH FORM 8100-9 DATED 8/25/2016.
